Alert archive / Wyoming / High Wind Warnings in 2016
High Wind Warning 17, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Aug 3, 2016, 10:22 AM MDT for 10 counties in Wyoming. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2016, 10:22 AM MDT (16:22 UTC)
- Expired
- Aug 3, 2016, 3:31 PM MDT
- In force
- 5 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 31 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 4.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 3097 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
202 WWUS75 KRIW 031622 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1022 AM MDT WED AUG 3 2016 ...APPROACHING COLD FRONT WITH SHOWERS AND A FEW THUNDERSTORMS WILL CREATE VERY STRONG TO POTENTIALLY DAMAGING WINDS TODAY... .A VERY DRY ATMOSPHERE COMBINED WITH AN APPROACHING COLD FRONT AND HIGH BASED SHOWERS WILL PRODUCE A HIGH LIKELIHOOD OF VERY STRONG AND POTENTIALLY DAMAGING WINDS AT TIMES THROUGH THIS AFTERNOON. WYZ023>027-032200- /O.NEW.KRIW.HW.W.0017.160803T1622Z-160803T2200Z/ STAR VALLEY-SALT RIVER AND WYOMING RANGES- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN- SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...AFTON...ALPINE...STAR VALLEY RANCH... THAYNE...PINEDALE...LA BARGE...BIG PINEY...FARSON...KEMMERER... COKEVILLE 1022 AM MDT WED AUG 3 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * TIMING...THROUGH 4 PM. * WINDS...GENERALLY WEST TO NORTHWEST 30 TO 40 MPH WITH THE POTENTIAL FOR GUSTS OF 60 TO 70 MPH AT TIMES WITH ANY NEARBY SHOWERS OR THUNDERSTORMS. * IMPACTS...THESE VERY STRONG AND ERRATIC WIND GUSTS WILL CAUSE OCCASIONAL PROBLEMS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES ON AREA ROADS AND HIGHWAYS. HOMEOWNERS SHOULD ALSO SECURE ANY LOOSE OUTDOOR ITEMS AS THESE WINDS WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AND LIFT ANY LIGHT TO MEDIUM WEIGHT OBJECTS LAYING AROUND THE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-020-022-028>030-032200- /O.NEW.KRIW.HW.W.0017.160803T1622Z-160803T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...JEFFREY CITY...CASPER...ROCK SPRINGS... GREEN RIVER...WAMSUTTER 1022 AM MDT WED AUG 3 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * TIMING...THROUGH 4 PM. * WINDS...GENERALLY WEST TO NORTHWEST 30 TO 40 MPH WITH THE POTENTIAL FOR GUSTS OF 60 TO 70 MPH AT TIMES WITH ANY NEARBY SHOWERS OR THUNDERSTORMS. * IMPACTS...THESE VERY STRONG AND ERRATIC WIND GUSTS WILL CAUSE OCCASIONAL PROBLEMS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES ON AREA ROADS AND HIGHWAYS. HOMEOWNERS SHOULD ALSO SECURE ANY LOOSE OUTDOOR ITEMS AS THESE WINDS WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AND LIFT ANY LIGHT TO MEDIUM WEIGHT OBJECTS LAYING AROUND THE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ003>007-014>018-032200- /O.NEW.KRIW.HW.W.0017.160803T1622Z-160803T2200Z/ CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS... WORLAND...DUBOIS...RIVERTON...SHOSHONI...LANDER 1022 AM MDT WED AUG 3 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * TIMING...THROUGH 4 PM. * WINDS...GENERALLY WEST TO NORTHWEST 30 TO 40 MPH WITH THE POTENTIAL FOR GUSTS OF 60 TO 70 MPH AT TIMES WITH ANY NEARBY SHOWERS OR THUNDERSTORMS. * IMPACTS...THESE VERY STRONG AND ERRATIC WIND GUSTS WILL CAUSE OCCASIONAL PROBLEMS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES ON AREA ROADS AND HIGHWAYS. HOMEOWNERS SHOULD ALSO SECURE ANY LOOSE OUTDOOR ITEMS AS THESE WINDS WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AND LIFT ANY LIGHT TO MEDIUM WEIGHT OBJECTS LAYING AROUND THE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ008>011-032200- /O.NEW.KRIW.HW.W.0017.160803T1622Z-160803T2200Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 1022 AM MDT WED AUG 3 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * TIMING...THROUGH 4 PM. * WINDS...GENERALLY WEST TO NORTHWEST 30 TO 40 MPH WITH THE POTENTIAL FOR GUSTS OF 60 TO 70 MPH AT TIMES WITH ANY NEARBY SHOWERS OR THUNDERSTORMS. * IMPACTS...THESE VERY STRONG AND ERRATIC WIND GUSTS WILL CAUSE OCCASIONAL PROBLEMS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES ON AREA ROADS AND HIGHWAYS. HOMEOWNERS SHOULD ALSO SECURE ANY LOOSE OUTDOOR ITEMS AS THESE WINDS WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AND LIFT ANY LIGHT TO MEDIUM WEIGHT OBJECTS LAYING AROUND THE PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TEAM RIVERTON
1 follow-up statement
956 WWUS75 KRIW 032131 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 331 PM MDT WED AUG 3 2016 WYZ003>011-014>020-022>030-032245- /O.CAN.KRIW.HW.W.0017.000000T0000Z-160803T2200Z/ CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS... WORLAND...BUFFALO...KAYCEE...DUBOIS...RIVERTON...SHOSHONI... LANDER...JEFFREY CITY...CASPER...AFTON...ALPINE... STAR VALLEY RANCH...THAYNE...PINEDALE...LA BARGE...BIG PINEY... FARSON...KEMMERER...COKEVILLE...ROCK SPRINGS...GREEN RIVER... WAMSUTTER 331 PM MDT WED AUG 3 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. THE THREAT OF HIGH WINDS DUE TO HIGH BASED SHOWERS AND THUNDERSTORMS HAS DIMINISHED AS MOST OF THESE SHOWERS HAVE EXITED THE AREA. ONE LAST AREA OF THUNDERSTORMS OVER SOUTHEAST SWEETWATER COUNTY MAY STILL PRODUCE VERY STRONG AND GUSTY WIND THROUGH 430 PM MDT. GUSTY WINDS WILL STILL CONTINUE AS A COLD FRONT MOVES INTO THE AREA TONIGHT. $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Aug 3, 2:40 AM MDT, 7 hours 42 minutes earlier.
Area forecast discussion, Aug 3, 2:40 AM MDT, 7 hours 42 minutes before
Area Forecast Discussion National Weather Service Riverton WY 240 AM MDT WED AUG 3 2016 .SHORT TERM...Wednesday through Friday night There is still one lone shower in the area early this morning. And, like many yesterday, it is producing some rather strong wind gusts. Coverage of storms should be less today since some very dry air is moving in as a cold front sweeps across the area. Continuity had a fairly good idea of coverage...so we made few changes. However, the NAM seems to be handling the showers fairly well so we made that the guidance for tonight. And like the previous few days, with the large temperature / dew point spreads, there could be some strong wind gusts with any shower or thunderstorm. This includes those innocent looking little green blobs on the radar, that look like a lamb but can act like a lion. The big story today will be critical fire weather. A cold front will sweep across the area and tighten the pressure gradient across the area. In addition, there is a bit of jet support that will aid in the downward transfer of mid and lower level winds. The big thing will be the large temperature / dew point spreads. Some areas will could have as much as an 80 degree spread and relative humidity into the single digits. This combined with the expected gusty wind will bring dangerous fire conditions to many areas. As a result, the Red Flag Warning will be continued as is. Conditions should improve later this evening as pressure gradient decreases as winds decouple as mixing decreases. It will be another hot day across the area as well. We went with the warmer GFS MOS since it has been verifying better than other guidance. With good cold advection behind the front, Wednesday night will be the coolest night in a while with some near freezing temperatures possible in the western valleys. Thursday at this point looks be a tranquil day with high pressure over the area. Temperatures will average below normal despite plenty of sunshine. We still went above guidance though. Although the atmosphere will be dry, wind is expected to be light to moderate so no fire weather problems are anticipated. Things may turn more active Friday as flow turns southeastward. This will introduce more moisture into the atmosphere. And as a result some showers or thunderstorms may return. It will take a while for the atmosphere to moisten though, so it would likely be a later show with most of the day rain free. With the south flow temperatures will begin to climb again although mainly back to seasonal normals. .LONG TERM...Saturday through Wednesday The weekend will have a large upper low/trough over the West Coast with the main upper low near Vancouver, while downstream flat ridging is expected over the Plains. A couple of disturbances in the southwest flow combined with daytime heating and some weak instability should result in isolated mainly diurnal convection each day forming on the lee side of mountain ranges and pushing into the adjacent foothills. On Saturday, the forecast area will be on the anticyclonic side of the upper jet limiting convection, while Sunday should have a more distinct mid-level wave and be on the cyclonic side of jet, but overall moisture profile will be a tad less. Thus have gone with basically the same PoPs for both days. Monday through Wednesday, southwest flow is expected to continue through mid-week as the main upper low shifts into N. Montana/S. Prairie Provinces of Canada by Tuesday while some energy in the trough hangs back across the Great Basin. A weak cold front is expected to push south, east of the Divide late Tuesday into Tuesday night. Models continue to struggle on how dry this southwest flow will be with the GFS being the driest with little or no chance of convection, while the ECMWF shows isolated convection across central and northern each day with the best shot on Wednesday in wake of the Front. For now will have only isolated diurnal mountain PoPs. Even if the slightly more moist ECMWF is correct, the main issue Monday and Tuesday will be with fire weather concerns as RH and Wind could reach highlight criteria. && .AVIATION.../12Z ISSUANCE/ West of the Continental Divide...KJAC/KBPI/KPNA/KRKS Isolated showers will occur in SW WY through 18z with a thunderstorm possible in southern WY from 17z until 21z. Otherwise breezy to windy by 19z through 01z with gusts around 30 knots at times. VFR conditions will prevail through the forecast period. East of the Continental Divide...KCOD/KCPR/KLND/KRIW/KWRL Isolated showers overnight through 15z. Isolated showers or storms in central WY from KLND to KCPR from 17z until 23z with wind gusts to 40 knots. Breezy to windy by 19z through 01z. A cold front moves into northern WY after 18z with a north wind developing. This front slides into central WY after 00z with the wind going north. VFR conditions will prevail through the forecast period. && .FIRE WEATHER... ...RED FLAG WARNING FOR MOST OF THE AREA... The combination of very low relative humidity, a gusty wind and possible dry thunderstorms will bring critical fire conditions across most of the area today. A cold front will sweep across the area today but expect one more warm to hot day. A much cooler air mass will move in behind the front for Wednesday night. Fire conditions will improve on Thursday with cooler temperatures and light to moderate winds. && .RIW Watches/Warnings/Advisories... Red Flag Warning from noon today to 9 PM MDT this evening for WYZ140-275>277-280>283-285>289-300-414>416. && SHORT TERM...Hattings LONG TERM...WM AVIATION...AR FIRE WEATHER...Hattings
Hazardous weather outlook, Aug 3, 2:46 AM MDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 246 AM MDT WED AUG 3 2016 WYZ001>020-022>030-041215- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 246 AM MDT WED AUG 3 2016 ...RED FLAG WARNING FOR MUCH OF THE AREA THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER FOR MUCH OF THE AREA. PLEASE SEE FIRE WEATHER FORECASTS AND WARNINGS FOR DETAILS. ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY...ISOLATED LATE DAY AND EVENING THUNDERSTORMS. SATURDAY...ISOLATED THUNDERSTORMS. SUNDAY...ELEVATED FIRE WEATHER CONDITIONS. MONDAY AND TUESDAY...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL AND WIND GUSTS OVER 45 MPH. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 3, 7:38 AM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 738 AM MDT WED AUG 3 2016 WYZ015-017-018-031530- WIND RIVER MOUNTAINS EAST-WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 738 AM MDT WED AUG 3 2016 ...STRONG WIND POSSIBLE NEAR ANY LIGHT SHOWERS THIS MORNING... LIGHT RAIN SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH THIS MORNING AS THEY MOVE NORTHEAST ACROSS THE AREA. THE WIND MAY BLOW WELL OUT AHEAD OF ANY SHOWERS. BE ALERT FOR STRONG AND GUSTY WIND UNTIL 10 AM THIS MORNING AROUND THE AREA. TEAM RIVERTON
Special weather statement, Aug 3, 9:59 AM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 959 AM MDT WED AUG 3 2016 WYZ015-017-018-031800- WIND RIVER MOUNTAINS EAST-WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 959 AM MDT WED AUG 3 2016 ...STRONG WIND POSSIBLE NEAR ANY SHOWERS THIS MORNING... LIGHT RAIN SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH THIS MORNING AS THEY MOVE NORTHEAST ACROSS THE AREA. THE WIND MAY BLOW WELL OUT AHEAD OF ANY SHOWERS. BE ALERT FOR STRONG AND GUSTY WIND THIS MORNING. WYZ009>011-031800- BIGHORN MOUNTAINS SOUTHEAST-NORTHEAST JOHNSON COUNTY- SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 959 AM MDT WED AUG 3 2016 ...STRONG WIND POSSIBLE NEAR ANY SHOWERS THIS MORNING... LIGHT RAIN SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH THIS MORNING AS THEY MOVE NORTHEAST ACROSS THE AREA. THE WIND MAY BLOW WELL OUT AHEAD OF ANY SHOWERS. BE ALERT FOR STRONG AND GUSTY WIND THIS MORNING. WYZ019-020-022-031800- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITIES OF...JEFFREY CITY...CASPER 959 AM MDT WED AUG 3 2016 ...STRONG WIND POSSIBLE NEAR ANY SHOWERS TODAY... LIGHT RAIN SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH TODAY AS THEY MOVE NORTHEAST ACROSS THE AREA. THE WIND MAY BLOW WELL OUT AHEAD OF ANY SHOWERS. BE ALERT FOR STRONG AND GUSTY WIND TODAY. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:03 AM MDT | Severe Thunderstorm Warning | RIW | Fremont | 27 min |
| Aug 3, 2:30 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 45 min |
Nearby
High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.